# SDR QXEA200300652

- Difficulty date: May 13, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 3,750 hours, 3,018 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB - LEFT WING, LOWER WING SKIN AT WS 128.00 HAS A GOUGE.  REPAIRED IAW AMM 51-25-01.
